# SDR C2XA02IA188

- Difficulty date: September 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: B-Nut
- Part number: 23075454
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH-  DURING TAKEOFF THE CREW NOTED THAT E2 ATTCS NO MARGIN, REJECTED TAKEOFF.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A LOOSE B-NUT ON THE START CONTROL VALVE.  MAINTENANCE TIGHTENED THE B-NUT AND PERFORMED A ENGINE RUN ON THE NR 2 ENGINE.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
